Browse Title Index


 
Issue Title
 
Vol 3, No 1 (2001) ON INTUITIONISTIC FUZZY po-IDEALS OF ORDERED SEMIGROUPS Abstract   PDF
Kyung Ho Kim, Young Bae Jun, Byung Moo Kim
 
Vol 5, No 1 (2003) ON J-RINGS AND PERIODIC RINGS Abstract   PDF
Howard E. Bell
 
Vol 18, No 2 (2016) ON LE CAM TYPE BOUNDS IN GENERAL POISSON APPROXIMATION Abstract   PDF
Tran Loc Hung
 
Vol 7, No 1 (2005) ON LIE IDEALS AND GENERALIZED DERIVATIONS OF PRIME RINGS Abstract   PDF
Asma Ali, Shakir Ali, Rekha Rani
 
Vol 5, No 1 (2003) ON (m, n)-PURITY OF MODULES Abstract   PDF
Zhanmin Zhu, Jianlong Chen, Xiaoxiang Zhang
 
Vol 2, No 2 (2000) ON MAPS AND GENERALIZED ?_s-SETS Abstract   PDF
Miguel Caldas Cueva
 
Vol 3, No 1 (2001) ON MODULES OVER FORMAL TRIANGULAR MATRIX RINGS Abstract   PDF
Jianlong Chen, Xiaoxiang Zhang
 
Vol 3, No 2 (2001) ON MODULES WHOSE LOCAL COHOMOLOGY MODULES HAVE GENERALIZED COHEN-MACAULAY MATLIS DUALS Abstract   PDF
N. Tu Cuong, N. Thai Hoa, Le Thanh Nhan
 
Vol 3, No 1 (2001) ON NON-AUTONOMOUS CAUCHY PROBLEMS WITH OPERATOR MATRICES Abstract   PDF
Nguyen Thanh Lan
 
Vol 3, No 2 (2001) ON POLYNOMIAL IDENTITIES ON TRAIN ALGEBRAS OF RANK 3. Abstract   PDF
Alicia Labra, Cristian Reyes
 
Vol 8, No 2 (2006) ON QUASI-BEAR RINGS OF ORE EXTENSION Abstract   PDF
, Mohamed Louzari
 
Vol 12, No 2 (2010) ON REGULAR WEAK PROJECTION HYPERSUBSTITUTIONS Abstract   PDF
Wonlop Hemvong, Thawhat Changphas
 
Vol 2, No 2 (2000) ON RELATIVE ?-SETS Abstract   PDF
Lj.D.R. Ko?cinac, C. Guido, L. Babinkostova
 
Vol 18, No 1 (2016) ON RIGHT GENERALIZED (α, β)-DERIVATIONS IN PRIME RINGS Abstract   PDF
Mohammad Tammam El-Sayiad, Najat Muthana, Zakeyah Alkhamisi
 
Vol 17, No 2 (2015) ON RIGHT STRONGLY PRIME TERNARY RINGS Abstract   PDF
Md Salim, T. K Dutta
 
Vol 12, No 1 (2010) ON RIGHT STRONGLY PRIME TERNARY SEMIRINGS Abstract   PDF
S. Kar, J.Sircar Sircar, S. Mandal
 
Vol 15, No 1 (2013) ON RIGID MODULES Abstract   PDF
A.M. Buhphang, S. Halicioglu, A. Harmanci, K.Hera Singh, H.Y. Kose, M.B. Rege
 
Vol 8, No 1 (2006) ON SCALED TRACE FORMS OVER COMMUTATIVE RINGS Abstract   PDF
Rosali Brusamarello, Ires Dias, Antonio Paques
 
Vol 14, No 1 (2012) ON SELF-DUAL CONVOLUTIONAL CODES OVER RINGS Abstract   PDF
Herbert S. Palines, Virgilio P. Sison
 
Vol 15, No 2 (2013) ON SEMIPRIME MODULES WITH CHAIN CONDITIONS Abstract   PDF
K. F. U. Ahmed, Le Phuong Thao, Nguyen V. Sanh
 
Vol 8, No 2 (2006) ON s-IMAGES OF LOCALLY SEPARABLE METRIC SPACES Abstract   PDF
Tran Van An, Nguyen Van Dung
 
Vol 15, No 1 (2013) ON SOME CLASSES OF FRACTIONAL STOCHASTIC DYNAMICAL SYSTEMS Abstract   PDF
Tran Hung Thao
 
Vol 9, No 2 (2007) ON STRICTLY GENERALIZED P-QUASI-BAER RINGS Abstract   PDF
Banh Duc Dung, Truong Cong Quynh, Le Duc Thoang
 
Vol 3, No 1 (2001) ON SUBHEREDITARY AND PRINCIPALLY LEFT STRONG RADICALS Abstract   PDF
S. Tumurbat, H. Zand
 
Vol 5, No 2 (2003) ON THE ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF LINEAR DEGENERATE DIFFERENCE EQUATIONS Abstract   PDF
Sen-Yen Shaw, Vu Quoc Phong
 
176 - 200 of 332 Items << < 3 4 5 6 7 8 9 10 11 12 > >>